# SDR DLL19991838

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 886
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE BELLY SKIN AT FS 886 BETWEEN STR 33 AND 32 WAS FOUND WITH AN AREA OF CORROSION.  THE CORROSION WAS REMOVED WITH A 3.7 X 5 CUTOUT.  THE CUTOUT WAS NEAR AN EXISTING BELLY SKIN REPLACEMENT REPAIR.  AN ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED TO REPAIR THE CUTOUT AND INCORPORATE THE EXISTING SKIN REPAIR PER ER/A 368027-14, REV A.
